# SDR CALA2017111704092

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 102,938 hours, 16,131 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345044
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL 426BR CUTOUT SKIN FOUND CRACKED.  THE SKIN WAS REPAIRED IAW SRM 54-53-01, REPAIR 6, FIG 201, DETAIL III.
